Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Compactness criteria for spaces of measurable functions

Author: Yu. Brudnyi
Original publication: Algebra i Analiz, tom 26 (2014), nomer 1.
Journal: St. Petersburg Math. J. 26 (2015), 49-68
MSC (2010): Primary 46E30
Published electronically: November 21, 2014
MathSciNet review: 3234813
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The paper contains new compactness criteria for a wide class of translation-invariant spaces of measurable functions. The results imply new compactness theorems for the families of Orlicz classes (such as $ L_0(\mathbb{R}^d)$) and Marcinkiewicz-Lorentz spaces (including $ L_{pq}$ with $ p<1$).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 46E30

Retrieve articles in all journals with MSC (2010): 46E30

Additional Information

Yu. Brudnyi
Affiliation: Department of Mathematics, Technion, 32000, Haifa, Israel

Keywords: Compactness, translation invariant $F$- and $B$-lattices, Orlicz classes, Marcinkiewicz--Lorentz quasi-Banach spaces
Received by editor(s): July 18, 2012
Published electronically: November 21, 2014
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society